# SDR NAFA2002001

- Difficulty date: December 5, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N7780B
- Make and model: Doug DC-6
- Aircraft serial: 45372
- Aircraft time: 21,875 hours
- Engine: Pwa R2800*
- Engine time: 1,109 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: 672934
- Condition: Cracked
- Location: Nr 3 Engine
- Part time: 1,109 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE PRECAUTIONARY SHUT DOWN FOR A NR 2 CYLINDER SHORTED SECONDARY.  REPLACED NR 2 CYLINDER.
